IJPAM: Volume 61, No. 3 (2010)

INERTIA SUBGROUPS FOR OCTIC $2$-ADIC FIELDS

John W. Jones
School of Mathematical and Statistical Sciences
Arizona State University
P.O. Box 871804, Tempe, AZ 85287, USA
e-mail: jj@asu.edu


Abstract.We present an method for computing the inertia subgroup for the normal closure of an octic extension of a $2$-adic number field. The principal application is to octic extensions of $\Q_2$.

Received: March 12, 2010

AMS Subject Classification: 11E10, 20K27, 20Fxx

Key Words and Phrases: inertia subgroup, number field, normal closure, octic extensions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 3